Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Absence of periods after unprotected sex, taken i-pill. Taken misoprostol. What can be done for bldding to start?

my period date is 16th of every month and this month it didn t start till 23rd.on 23rd i had an unprotected sex after 9 hours i have taken an i- pill and waited for bleeding but it didn t on 28th i had one MT PILL orally after 7 hours i had one misoprostol orally but till now my bleeding didn t start what should i do now????????????
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Based on what you wrote, it sounds like your period this month started on the 23rd, and that you had sex that same day? I am not totally sure if I understood your question, but if indeed this is what happened, then your next period will probably not come for a few weeks. After the iPill, it may take some time before your period comes. The chances of pregnancy are essentially zero at this time, so I wouldn't worry about it too much. Your cycles will return, but probably not for a few weeks. I hope this answers your question. If I misunderstood you, or if you have any more questions, please let me know and I will do my best to help.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor